MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888266197
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A non-conformance review was conducted for the reported lot and there were no ncs related to the reported event issued during the manufacturing of this lot.A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported they recently switched to these arvs and are having issues with the device getting stuck to the ng tube.Arv connected blue side to blue tube.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22952045
Report Number1423537-2025-00358
Device Sequence Number8404978
Product Code KNT
UDI-Device Identifier10192253012866
UDI-Public(01)10192253012866(10)2503103564
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K851444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888266197
Device Catalogue Number8888266197
Device Lot Number2503103564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown